# SDR P5CA0300784

- Difficulty date: March 20, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 82,793 hours, 18,191 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 421877
- Part serial: 03730404
- Condition: Inoperative
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PUSHBACK RT WING FRONT ANTI-SKID LIGHT ILLUMINATED.  DE-ACTIVATED NR 14 BRAKE & DEFERRED ITEM.  ONE DEFECTIVE CHANNEL WITHIN CONTROL UNIT.
